# SDR 2000ZZZM219

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 3186301001033
- Condition: Failed
- Location: Gear Indicators
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

TPA - FLT 8550 - ON APPROACH TO MCO, DURING LANDING GEAR EXTENSION, NO LIGHTS ILLUMINATED ON LANDING GEAR PANEL TO INDICATE STATUS OF LANDING GEAR.  CREW NOTICED ' SECTION 5' CIRCUIT BREAKER WAS POPPED, BUT WOULD NOT RESET.  CREW LOWERED LANDING GEAR MANUALLY AND VERIFIED GEAR DOWN AND LOCKED THROUGH VIEWING PORTS.  FLIGHT DIVERTED TO TPA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMEREGNCY WAS DECLARED.  MAINTENANCE RELAMPED RIGHT MAIN LANDING GEAR INDICATOR LIGHTS.  ALL INDICATORS FUNCTION NORMALLY.  AIRCRAFT OK FOR SERVICE.  (M)
